# SDR 08FDEA00158

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DOOR, LOWER JAMB SUPPORT FITTING NR 6 IS CRACKED IN HOLE "A" BEYOND SRM LIMITS.  REPLACED SUPPORT FITTING NUMBER 6 MAIN CARGO DOOR SPOOL LOCATION IN REF TO SRM 51-33-01 VOL II P/N  AFA7132-1.
